Alert archive / Michigan / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 15, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Aug 9, 2009, 4:00 PM EDT for Alpena County, Montmorency County, Michigan. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2009, 4:00 PM EDT (20:00 UTC)
- Expired
- Aug 9, 2009, 4:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
Counties Alpena County, MI, Montmorency County, MI
The radar
The NCL Michigan radar (KAPX), 103 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 3:40 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1125 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 092000
SVRAPX
MIC007-119-092100-
/O.NEW.KAPX.SV.W.0015.090809T2000Z-090809T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
400 PM EDT SUN AUG 9 2009
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTMORENCY COUNTY IN NORTHERN LOWER MICHIGAN...
ALPENA COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 500 PM EDT
* AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HILLMAN...OR 9 MILES WEST OF
LACHINE...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPRATT...
LONG RAPIDS...
LACHINE...
CATHRO...
ALPENA...
LAKEWOOD...
OSSINEKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4502 8329 4506 8341 4503 8344 4502 8341
4500 8346 4499 8340 4498 8344 4494 8343
4490 8337 4489 8332 4495 8410 4521 8402
4520 8333 4520 8332 4519 8337 4506 8329
4505 8318 4504 8318
TIME...MOT...LOC 2001Z 272DEG 32KT 4507 8388
$$
JZ3 follow-up statements
000
WWUS34 KAPX 092018
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
418 PM EDT SUN AUG 9 2009
MIC119-092028-
/O.CAN.KAPX.SV.W.0015.000000T0000Z-090809T2100Z/
MONTMORENCY MI-
418 PM EDT SUN AUG 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR MONTMORENCY COUNTY IS
CANCELLED...
LAT...LON 4502 8329 4506 8341 4503 8344 4502 8341
4500 8346 4499 8340 4498 8344 4494 8343
4490 8337 4489 8332 4493 8381 4520 8387
4520 8332 4519 8337 4506 8329 4505 8318
4504 8318
TIME...MOT...LOC 2018Z 273DEG 39KT 4506 8356
$$
MIC007-092100-
/O.CON.KAPX.SV.W.0015.000000T0000Z-090809T2100Z/
ALPENA MI-
418 PM EDT SUN AUG 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR ALPENA COUNTY...
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF CATHRO...OR
7 MILES EAST OF LACHINE...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKEWOOD...
ALPENA...
OSSINEKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4502 8329 4506 8341 4503 8344 4502 8341
4500 8346 4499 8340 4498 8344 4494 8343
4490 8337 4489 8332 4493 8381 4520 8387
4520 8332 4519 8337 4506 8329 4505 8318
4504 8318
TIME...MOT...LOC 2018Z 273DEG 39KT 4506 8356
$$
JZ000
WWUS34 KAPX 092031
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
431 PM EDT SUN AUG 9 2009
MIC007-092100-
/O.CON.KAPX.SV.W.0015.000000T0000Z-090809T2100Z/
ALPENA MI-
431 PM EDT SUN AUG 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR ALPENA COUNTY...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DEVILS LAKE...OR 6
MILES NORTH OF THE TOWN OF HUBBARD LAKE...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKEWOOD...
ALPENA...
OSSINEKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4502 8329 4506 8341 4503 8344 4502 8341
4500 8346 4499 8340 4498 8344 4494 8343
4490 8337 4489 8332 4493 8381 4506 8362
4520 8373 4520 8332 4519 8337 4506 8329
4505 8318 4504 8318
TIME...MOT...LOC 2031Z 275DEG 28KT 4496 8353
$$
JZ000
WWUS34 KAPX 092045
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
445 PM EDT SUN AUG 9 2009
MIC007-092055-
/O.CAN.KAPX.SV.W.0015.000000T0000Z-090809T2100Z/
ALPENA MI-
445 PM EDT SUN AUG 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR ALPENA COUNTY IS CANCELLED...
AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
AND EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.
IF SEVERE WEATHER WAS OBSERVED FROM THIS STORM...PLEASE CONTACT
LOCAL LAW ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4502 8329 4506 8341 4503 8344 4502 8341
4500 8346 4499 8340 4498 8344 4494 8343
4490 8337 4489 8332 4493 8381 4506 8362
4520 8373 4520 8332 4519 8337 4506 8329
4505 8318 4504 8318
TIME...MOT...LOC 2045Z 275DEG 28KT 4495 8338
$$
LAWRENCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:45 PM EDT, 15 minutes earlier.
Area forecast discussion, Aug 9, 3:45 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 345 PM EDT SUN AUG 9 2009 .SYNOPSIS.../ISSUED AT 345 PM/ A COLD FRONT MOVING ACROSS CENTRAL UPPER MICHIGAN AND WISCONSIN WILL MOVE EAST TONIGHT AND MONDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERTORMS AND HUMID CONDITIONS TO NORTHERN LOWER MICHIGAN TONIGHT THROUGH MONDAY. ONCE THE COLD FRONT PASSES ACROSS NORTHERN LOWER MICHIGAN DURING MONDAY...RAIN FREE CONDITIONS WILL RETURN ON TUESDAY AND PERSIST THROUGH THE REST OF THE WORK WEEK. && .SHORT TERM.../ISSUED AT 1112 AM/...TODAY TRUE SUMMERTIME MUGGY AIRMASS IN THE PROCESS OF OVERSPREADING THE FORECAST AREA WITH MANY FOLKS WAKING TO SFC DEWPOINTS HOVERING AROUND THE 70F MARK. LAST VESTIGES OF OVERNIGHT SHOWER ACTIVITY NOW EXITING NE LOWER MICHIGAN AND IT APPEARS WE WILL SEE AT LEAST A FEW HOUR PERIOD OF NO PRECIP. ACTUAL SFC WARM FRONT DIFFICULT TO PICK OUT...BUT APPEARS DRAPED FROM NEAR MANISTEE...EASTWARD ACROSS SAGINAW BAY...GIVEN THE SHARP TRANSITION TO MID-UPPER 70 DEWPOINTS AT MOP AND RQB. IN FACT...NARROW CORRIDOR OF STRATUS HAS EXPANDED THIS MORNING IN THE SHALLOW LOW LEVEL "COOL AIR" NORTH OF THE SFC FRONT ESSENTIALLY ALONG THE M-55 CORRIDOR...WITH SUB 500 FOOT CIGS IN THAT AREA. ADDITIONAL STRATUS ALSO EXPANDING ACROSS EASTERN UPPER MICHIGAN...AND I/M AFRAID THAT WILL BE THE RULE FOR THAT AREA TODAY. VERY CHALLENGING FORECAST FOR THIS AFTERNOON AND TONIGHT...WITH A MYRIAD OF POSSIBLE OUTCOMES. FIRST OFF...WITH ONGOING HEATING ACROSS A GOOD PORTION OF NRN LOWER MICHIGAN...SFC WARM FRONT MIGHT JUMP UP THROUGH NRN LOWER MICHIGAN TO THE STRAITS/TIP OF THE MITT AREA DURING THE AFTERNOON HOURS WITH MID-UPPER 70 DEWPOINT FLOODING NRN LOWER MICHIGAN. WILL KNOW IF THIS OCCURS IF STRATUS DECK ALONG THE M-55 CORRIDOR MIXES OUT AND SFC DEWPOINTS SHOOT UP ANOTHER 5 DEGREES ACROSS NRN LOWER MICHIGAN. MORNING APX SOUNDING REVEALING A POTENTIALLY VERY UNSTABLE AIRMASS ROOTED AT 850 MB ATOP A SHARP INVERSION AND STABLE LOWER LAYER AT THE MOMENT AND IF WARMER/MORE MOIST AIR DOES SURGE INTO THE REGION...A MODIFIED SOUNDING USING 87/73 YIELDS AROUND 3500 J/KG MLCAPE AND VERY LITTLE CINH TO STOP WIDESPREAD CONVECTION. ANOTHER POSSIBILITY...CURRENT DIFFERENTIAL HEATING BOUNDARY STRETCHING FROM EAST-CENTRAL WISCONSIN ACROSS CENTRAL LOWER MICHIGAN MAY GET THINGS FIRING OFF FAIRLY QUICKLY THIS AFTERNOON...PRIMARILY ACROSS WISCONSIN INTO SRN LOWER MICHIGAN...WHERE MUCH RICHER LOW LEVEL MOISTURE AND GREATER INSTABILITY CURRENTLY RESIDES. IF THIS HAPPENS...WE MAY BE LEFT WITH MORE SPOTTY CONVECTIVE ACTIVITY UP THIS WAY THIS AFTERNOON INTO THIS EVENING. AT THIS JUNCTURE THIS SEEMS THE MORE PLAUSIBLE OUTCOME...BUT WILL JUST HAVE TO WAIT AND SEE. REGARDLESS...GIVEN HEALTHY 0-6KM BULK SHEAR VALUES AND THE POTENTIAL FOR GREAT SFC BASED INSTABILITY THIS AFTERNOON...POTENTIAL FOR SEVERE STORMS IS CERTAINLY THERE WITH DAMAGING WINDS THE MAIN THREAT. FYI...WILL BE DOING AN 18Z BALLOON LAUNCH TO SEE HOW THE ATMOSPHERE IS CHANGING. ADAM && .LONG TERM.../ISSUED AT 445 AM/...TONIGHT AND BEYOND TONIGHT...ANOTHER WEAK SHORTWAVE AND MID LEVEL SPEED MAX EXPECTED TO WORK UP INTO THE REGION...ONE VERY EARLY IN THE EVENING SUGGESTED MORE BY THE NAM COULD SPARK SOME ACTIVITY...BUT THE BETTER/MAIN SHORTWAVE TROUGH IS STILL EXPECTED LATE TONIGHT/EARLY MONDAY MORNING. TOUGHEST PART OF THE FORECAST IS WHAT THE EVENING WILL HAVE IN STORE WITH INITIAL WEAKER WAVE...SINCE THIS IS THE TIME OF THE GREATEST INSTABILITY FOR SEVERE WEATHER TO PERSIST INTO THE EVENING. WILL KEEP IDEA OF BEST CHANCES LATE TONIGHT WITH STRONGER WAVE...AND ALONG THE FRONTAL ZONE/DEEPER MOISTURE INSTABILITY. SOME COOLER AIR SLIPPING IN ACROSS THE NRN CWA...WITH LOWS IN THE UPPER 50S AROUND 60F...WHILE A MUGGIER NIGHT ANTICIPATED ACROSS THE SRN CWA WITH LOWS IN THE UPPER 60S/LOWER 70S. MONDAY AND MONDAY NIGHT...MAIN SHORTWAVE TROUGH EXPECTED TO LIFT INTO THE WESTERN GREAT LAKES EARLY MONDAY MORNING...AND BULK OF THE PRECIP SHOULD BE IN THE MORNING. BULK OF THE ACTIVITY WILL BE ROLLING OUT OF THE REGION IN THE AFTERNOON ACROSS THE SE CWA...BUT WILL HOLD ONTO SMALL CHANCE IN THE EARLY EVENING THERE. 1000-1200 J/KG OF MLCAPE STILL LOOKS POSSIBLE IN FAR SE CWA...IF FRONT DOES NOT PASS THROUGH BY PEAK HEATING. SO SEVERE CHANCES STILL LOOK POSSIBLE. FREEZING LEVELS DROP A BIT TO 13KFT...STILL HIGH WITH LESS INSTABILITY. HAIL LIKELY NOT AS MUCH OF A THREAT. STRONGER UPPER LEVEL WINDS NORTH OF THIS ACTION...BUT 0-6KM BULK SHEAR OF 30-35KTS AND 40-45KT OF MID LEVEL WINDS STILL BRINGS A SMALL CHANCE FOR DAMAGING WIND POTENTIAL. LATER PERIODS...COOL FRONT SLIDES IN WITH HIGH PRESSURE SETTING UP SHOP FOR QUIET CONDITIONS FOR THE REMAINDER OF THE WORK WEEK. SMD && .MARINE.../ISSUED AT 445 AM/ COULD NOT GET MUCH WIND OUT OF YESTERDAYS BRISK 950MB WINDS OF 25-30KTS AS STABILITY WAS INCREASING THROUGH THE DAY...UNDER LOW CLOUDS MUCH OF THE DAY. WARM FRONT RUNS NORTH ACROSS MOST OF LAKE MICHIGAN/HURON THIS AFTERNOON AND MUCH MORE STABLE CONDITIONS EXPECTED OVER THE LAKES TODAY. CANNOT SEE MORE THAN 10-15KT...WITH HIGHEST WINDS IN COASTAL CONVERGENCE REGIMES OF LAKE MICHIGAN NEARSHORES...LEAST (5-10KT) ACROSS WHITEFISH BAY/VERY FAR NRN LAKES MI/HURON. SCATTERED THUNDERSTORMS THIS MORNING WILL WANE...AND THEN ADDITIONAL ISOLATED-SCATTERED ACTIVITY EXPECTED TONIGHT. WINDS STILL NOT A CONCERN INTO THE WORK WEEK...BUT WINDS WILL SHIFT NW THROUGH THE DAY MONDAY AND MONDAY EVENING AS A COOL FRONT AND ADDITIONAL SHOWERS/STORMS PASS THROUGH. SMD && .AVIATION.../ISSUED AT 208 PM/...VALID FOR 18Z TAFS SURGE OF LOW LEVEL MOIST AIR INTO NRN LOWER MICHIGAN UNDERNEATH A SHARP INVERSION SITTING AROUND 2K FEET...PRODUCING A GRADUAL NORTHEAST EXPANSION OF MVFR STRATUS ACROSS MUCH OF THE REGION. AND AT THIS POINT APPEARS MVFR CIGS WILL BE THE RULE FOR THE BALANCE OF THE AFTERNOON INTO THIS EVENING. ATMOSPHERE STILL CONDITIONALLY UNSTABLE ALOFT AND STILL WAITING TO SEE IF ANY CONVECTION CAN GET GOING. BUT GIVEN THE EVER EXPANDING STRATUS DECK...TSTMS LOOKING UNLIKELY AT THIS POINT...UNLESS DEVELOPMENT UPSTREAM IN WISCONSIN IS ABLE TO RIDGE THE ELEVATED INSTABILITY INTO NRN LOWER MICHIGAN LATER THIS AFTERNOON AND THIS EVENING. OTHERWISE...BULK OF CONVECTIVE ACTIVITY LOOKING TO BE CONTAINED DOWNSTATE. LATER TONIGHT...ILL DEFINED COLD FRONT WILL SLIP DOWN THROUGH THE REGION LATER THIS EVENING AND OVERNIGHT. PERHAPS A FEW SHOWERS WITH THIS FEATURE. BUT MORE THAN LIKELY THE SHALLOW COOLER AIR SLIDING UNDERNEATH A WARM/MOIST AIRMASS WILL BRING A PERIOD OF IFR CIGS AND REDUCED VSBYS TO THE TERMINAL SITES. ADAM && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, Aug 9, 11:53 AM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1153 AM EDT SUN AUG 9 2009 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 101245- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1153 AM EDT SUN AUG 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ACROSS NORTHERN LOWER MICHIGAN AFTER 2 PM THIS AFTERNOON THROUGH TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WITH ANY STORMS THAT DEVELOP WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH. A SMALLER THREAT EXISTS FOR LARGE HAIL TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY...MAINLY ACROSS NORTHERN LOWER MICHIGAN. THERE IS A SLIGHT RISK THAT A FEW STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS SOUTH OF M-72 AND EAST OF INTERSTATE 75. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. SMD
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 5:28 AM EDT | Special Marine Warning | APX | 82 min | |
| Aug 9, 3:31 PM EDT | Special Marine Warning | APX | 119 min | |
| Aug 9, 3:38 PM EDT | Severe Thunderstorm Warning | APX | Presque Isle | 67 min |
| Aug 9, 5:11 PM EDT | Tornado Warning | APX | Alcona, Alpena | 33 min |
| Aug 9, 5:17 PM EDT | Special Marine Warning | APX | 99 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.